• Decrease font size
  • Return font size to normal
  • Increase font size
U.S. Department of Health and Human Services

Safety

  • Print
  • Share
  • E-mail

Theophylline in 5% Dextrose Injections, USP


Detailed View: Safety Labeling Changes Approved By FDA Center for Drug Evaluation and Research (CDER) -- April 2008

 

The detailed view includes drug products with safety labeling changes to the BOXED WARNING, CONTRAINDICATIONS, WARNINGS, PRECAUTIONS, ADVERSE REACTIONS, or PATIENT PACKAGE INSERT/MEDICATION GUIDE sections. Deletions or editorial revisions made to these sections are not included in this summary. Read about the new physician labeling format.


Summary View

Sections Modified

ADVERSE REACTIONS

  • ...Hypercalcemia has been reported in a patient with hyperthyroid disease at therapeutic theophylline concentrations.

 

The April 2008 Label is not available on this site.